# SDR YENA2024070800955

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE CROSSBEAM SPLICING AREA, AT OPEN FASTENER HOLE H2, CRACK DIRECTION IS 1 OCLOCK, AT FWD GALLEY AREA (1 EA); (RESOLVED ON W/O: 1301763 TASKCARD: NR-00046) REF AEROMAN WO 2024 159/1 NR 2024-277058, PERFORMED REPAIR ON FRAME 16 LH SIDE CROSSBEAM SPLICING AREA, AT HOLE H2, AT FWD GALLEY AREA (1 EA) I.A.W A320 REPAIR INSTRUCTIONS R53112926 THIS IS REPAIR IS CATEGORY A NO REQUIRED FUTHER INSPECTION. THIS PART IS CONSIDERED PSE I.A.W A320 SRM 51-11-12.
